Pacific Journal of Mathematics, Volume 59

Front Cover
Pacific Journal of Mathematics, 1975 - Mathematics
0 Reviews

From inside the book

What people are saying - Write a review

We haven't found any reviews in the usual places.

Related books


Hennefeld Finding a maximal subalgebra on which
R B Kelman A Dirichlet Jordan theorem for dual trigometric
H S Kuo On gross differentiation on Banach spaces

17 other sections not shown

Other editions - View all

Common terms and phrases

References from web pages

Proceedings of the American Mathematical Society
Contents, abstract from vol.124 (1996). Full text to subscribers proc/

Pacific Journal of Mathematics
PACIFIC JOURNAL OF MATHEMATICS. Founded by. ef BECKENBACH (1906-1982) .... sent to Pacific Journal of Mathematics, poBox 969,Carmel Valley, CA 93924, ... DPubS/ Repository/ 1.0/ Disseminate?handle=euclid.pjm/ 1102634375& view=body& content-type=pdf_1

Mixed cusp forms and holomorphic forms on elliptic varieties, Pacific Journal of Mathematics 132 (1988), 363-370. Mixed automorphic forms and differential ... ~lee/ pub.html

PUBLICATIONS A Selberg type zeta function and the representations ...
An analogue of the Wiener-Tauberian theorem for spherical functions on semi-simple Lie groups, Pacific Journal of Mathematics, 89, 1980, (pp. 439-445). ... ~statmath/ sitaram/ publi.htm

Sito Universitario - ALESSANDRO FIGA'-TALAMANCA - Pubblicazioni
PACIFIC JOURNAL OF MATHEMATICS. vol. 225, pp. 221-229 ISSN: 0030-8730. DEL MUTO M, FIGA'-TALAMANCA A. (2004). Diffusion on locally compact ultrametric ... people/ figatalamanca/ pubblicazioni.html

Pacific Journal of Mathematics
Pacific Journal of Mathematics. 1951. English,. Monthly. American Mathematical Society, usa. ISSN: 0030-8730. 1.Mathematics. 1999 V. 187-191(1-2) ... alljp.htm

Liste des publications de Kang-Tae Kim
through Thullen domains, Pacific Journal of Mathematics, 89 (1999), 293-310. 25. On the Wu invariant metric (Invited expository article in Korean), ... presentation/ demande-visiteurs-08/ h-publi-kim.pdf

Curriculum Vitae--Joshua Lansky
[8] Parahoric fixed spaces in unramified principal series representations, Pacific Journal of Mathematics, 204(2) (2002), 433-443. ... faculty/ lansky/ cv.html

Allan Edelson
Nonlinear relationships between oscillation and asymptotic behaviour, (with Kurt Kreith), Pacific Journal of Mathematics, 102:29-39, (1982). ... ~aedelson/

University of Central Florida Department of Mathematics ...
Pacific Journal of Mathematics. Revue Roumaine de Mathematiques Pures et ..... Pacific Journal of Mathematics. Proceedings of the American Mathematical ... research/ journalsindividual.pdf

Bibliographic information